Journal of Applied Mathematics

Horseshoe Chaos in a Simple Memristive Circuit

Lei Wang, XiaoSong Yang, WenJie Hu, and Quan Yuan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A simple memristive circuit model is revisited and the stability analysis is to be given. Furthermore, we resort to Poincaré section and Poincaré map technique and present rigorous computer-assisted verification of horseshoe chaos by virtue of topological horseshoe theory.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 546091, 5 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425306065

Digital Object Identifier
doi:10.1155/2014/546091

Mathematical Reviews number (MathSciNet)
MR3283436

Citation

Wang, Lei; Yang, XiaoSong; Hu, WenJie; Yuan, Quan. Horseshoe Chaos in a Simple Memristive Circuit. J. Appl. Math. 2014 (2014), Article ID 546091, 5 pages. doi:10.1155/2014/546091. https://projecteuclid.org/euclid.jam/1425306065


Export citation